# SDR DHL9780445C

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 31 PYLON O/B ATTACHMENT RAIL BOLT BROKEN.  REMOVED AND REPLACED PER M/M 20-19-0.
